A note on a question of bass

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper we study the following question raised by Bass: Is a local ring with a finitely generated module of finite injective dimension Cohen-Macaulay? We prove that the answer is in the affirmative when a certain local cohomology of the ring is either decomposible or cyclic. We also study the above question in some special cases and some of its implications.

Original languageEnglish (US)
Pages (from-to)691-700
Number of pages10
JournalTransactions of the American Mathematical Society
Volume290
Issue number2
DOIs
StatePublished - Aug 1985
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A note on a question of bass'. Together they form a unique fingerprint.

Cite this